MAUDE Adverse Event Report: Lumenis Ltd Lumenis Moses 365 D\F\L; powered laser surgical instrument

Lumenis Ltd Lumenis Moses 365 D\F\L; powered laser surgical instrument
Model Number 1912-10
Medical Device Problem Codes Thermal Decomposition of Device (1071); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, there was a noise and the fiber blew up.The procedure was completed without patient complications by replacing the fiber.Product analysis of the returned device identified a fracture at the fiber cap/tip.
 
Additional Manufacturer Narrative
Upon receipt of this fiber at our quality assurance laboratory, this device was thoroughly analyzed.Visual inspection of the device identified that the fiber body was in good condition.Microscope analysis showed that the fiber tip was broken as well as the connector had burn marks and light was coming through.The functional test also determined that the aiming beam was dim, and the console presented with error #52 - the fiber has reached the maximum allowed number of uses.After performing all the corresponding tests, the allegation of fiber cap/tip - blew/burned out was confirmed.A fiber tip breakage and burn marks on the connector were also identified.A device history record (dhr) review was performed and no manufacturing deviations related to this device and event were found.A risk review was completed and confirmed that the events of fiber cap/tip - blew/burned out, fiber tip broken and connector burnt are defined in the risk documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.The labeling review found that the product ifu (instructions for use) states: inspect the fiber for kinks, punctures, fractures, or other damage.If the fiber appears damaged, do not use the fiber; return it to the supplier for replacement and hold the fiber tip to a non-reflective surface, and ensure that a circular red/green spot appears.If the spot is not circular, cleave the fiber.If the spot is weak or not visible, discard the fiber or return it to the supplier for replacement.It is likely that the fiber breakage may have been contributed to procedural conditions such as physician technique, size and composition of the material being ablated.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
Lumenis Moses 365 D\F\L
Common Device Name
powered laser surgical instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50848464
Report Number2124215-2026-50319
Device Sequence Number9953418
Product Code GEX
UDI-Device Identifier07290109143408
UDI-Public(01)07290109143408(17)280108(10)11772504
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0011772504
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown